# SDR N6WA2022031704

- Difficulty date: March 15, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10218
- Aircraft time: 40,957 hours, 2,869 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Mount
- Part number: CC670341176
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WEB REINFORCING ANGLE AT BL 26.00 FS 280 IS CRACKED.R&R R/H WEB REINFORCING ANGLE AT BL 26.00 FS 280 IAW CRJ 700 SRM 51-42-06 AND 51-42-13.
